I have SHBG levels of 70-80, and I just started taking UGL WINSTROL, 2.5mg, E8Hours. (total 7.5mg ED, that is all)
Each dose makes me feel spacey (a little dizzy) for a few hours.
I also have edema (really), and all the swelling is gone, so there is Winstrol in these tablets.
Has anyone else, who has used Winny, had this dizzy feeling? did it fade with time? Did ANAVAR do the same thing?
I'm sure I'm gonna catch flack for sayin this but, iv run oral winni at 200 mg ed for wks and never felt like that...
I think I figured this out, and I will be better in a few days.
I am hypoT and take T3 and NDT. WINSTROL not only lowers SHBG, but will also lower TBG (thyroid binding globulin) which
is also made by our liver. I'm being hit with a blast of more freed up T4 and T3, It should balance out in a week.
I'm reducing my thyroid supplementation, for a few days, until it equalizes. THANX
^^^^ i only do that last 2-3 wks before a PL meet.